# SDR DALA2018042202740

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS A DENT AT BS 640 BELOW STRINGER 23R. TRIMMED OUT THE DENT IAW SRM 53-00-07,  REPAIR 5, PERFORMED HFEC IAW NDTM PT6, 51-00-19,  OPEN HOLE INSPECTION IAW NDTM PT6, 51-00-16.   NO CRACKS NOTED. FABRICATED AND INSTALLED THE J SECTION IAW SRM 53-00-07, REPAIR 5.
